Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 124, NWS Nashville, TN

October 31, 20134 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Oct 31, 2013, 9:54 PM CDT for 4 counties in Tennessee. It was in force for 66 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 31, 2013, 9:54 PM CDT (02:54 UTC)
Expired
Oct 31, 2013, 11:00 PM CDT
In force
66 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Benton County, TN, Houston County, TN, Humphreys County, TN, Stewart County, TN

The radar

The Ft Campbell radar (KHPX), 70 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 31, 10:15 PM CDTTSTM WND DMG5 S Camden, TNA TREE WAS DOWNED AT 2036 CANNADY LANE.
Oct 31, 10:20 PM CDTTSTM WND DMG4 S Camden, TNA TREE WAS DOWNED AT 2138 SHILOH CHURCH ROAD.
Oct 31, 10:25 PM CDTTSTM WND DMG3 Wsw Dover, TNA DOWNED POWER LINE CAUSED A TREE TO CATCH ON FIRE IN LOCKWOOD HOLLOW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 31, 7:54 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 684 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
684 m²/s²
0-3 km storm-relative helicity
787 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

878 
WUUS54 KOHX 010254
SVROHX
TNC005-083-085-161-010400-
/O.NEW.KOHX.SV.W.0124.131101T0254Z-131101T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
954 PM CDT THU OCT 31 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STEWART COUNTY IN MIDDLE TENNESSEE...
  BENTON COUNTY IN MIDDLE TENNESSEE...
  HOUSTON COUNTY IN MIDDLE TENNESSEE...
  HUMPHREYS COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1100 PM CDT

* AT 953 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM CADIZ TO
  HUNTINGDON...AND WERE MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CAMDEN...DOVER...WAVERLY...ERIN...NEW JOHNSONVILLE...HURRICANE
  MILLS...BIG ROCK...TENNESSEE RIDGE...MCEWEN...BIG SANDY...LAND
  BETWEEN THE LAKES AND HOUSTON COUNTY AIRPORT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM FRIDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3612 8822 3626 8809 3636 8810 3637 8801
      3644 8807 3653 8804 3667 8808 3667 8786
      3664 8784 3664 8764 3634 8759 3633 8752
      3625 8752 3619 8757 3597 8755 3589 8822
TIME...MOT...LOC 0253Z 257DEG 45KT 3684 8779 3644 8841
          3595 8839

$$

SHAMBURGER
2 follow-up statements
764 
WWUS54 KOHX 010341
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1041 PM CDT THU OCT 31 2013

TNC005-010351-
/O.CAN.KOHX.SV.W.0124.000000T0000Z-131101T0400Z/
BENTON TN-
1041 PM CDT THU OCT 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR BENTON COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
CENTRAL TENNESSEE.

LAT...LON 3664 8764 3634 8759 3633 8752 3625 8752
      3625 8753 3624 8753 3619 8757 3613 8756
      3613 8792 3664 8784
TIME...MOT...LOC 0341Z 257DEG 45KT 3697 8706 3657 8768
          3621 8763

$$

TNC083-085-161-010400-
/O.CON.KOHX.SV.W.0124.000000T0000Z-131101T0400Z/
STEWART TN-HOUSTON TN-HUMPHREYS TN-
1041 PM CDT THU OCT 31 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
HUMPHREYS...HOUSTON AND EASTERN STEWART COUNTIES UNTIL 1100 PM CDT...

AT 1039 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM BIG ROCK TO MCEWEN...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  ERIN...DOVER...BIG ROCK...TENNESSEE RIDGE...INDIAN MOUND AND
  CUMBERLAND CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
CENTRAL TENNESSEE.

LAT...LON 3664 8764 3634 8759 3633 8752 3625 8752
      3625 8753 3624 8753 3619 8757 3613 8756
      3613 8792 3664 8784
TIME...MOT...LOC 0341Z 257DEG 45KT 3697 8706 3657 8768
          3621 8763

$$

SHAMBURGER
274 
WWUS54 KOHX 010356
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1056 PM CDT THU OCT 31 2013

TNC083-085-161-010406-
/O.EXP.KOHX.SV.W.0124.000000T0000Z-131101T0400Z/
STEWART TN-HOUSTON TN-HUMPHREYS TN-
1056 PM CDT THU OCT 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HUMPHREYS...HOUSTON
AND EASTERN STEWART COUNTIES WILL EXPIRE AT 1100 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
CENTRAL TENNESSEE.

LAT...LON 3664 8764 3634 8759 3633 8752 3625 8752
      3625 8753 3624 8753 3619 8757 3613 8756
      3613 8792 3664 8784
TIME...MOT...LOC 0356Z 257DEG 45KT 3700 8683 3661 8745
          3625 8740

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 31, 8:39 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Oct 31, 8:39 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
839 PM CDT THU OCT 31 2013

.MESOSCALE UPDATE...
MID-LEVEL SPEED MAX HAS NOW MOVED INTO NORTHEAST ARKANSAS WITH
MAIN LINE OF CONVECTION RIGHT ON THE MISSISSIPPI RIVER.

BOYD

&&

.PREV DISCUSSION... /ISSUED 804 PM CDT THU OCT 31 2013/

UPDATE...
APPROACHING COLD FRONT NOW STRETCHING FROM NEAR ORD DOWN TO JUST
WEST OF THE MS RIVER. WHILE INSTABILITY AHEAD MARGINAL...WIND
STRUCTURE REMAINS VERY HIGH END WITH LOCAL VWPS SHOWING 50-80KNTS
3-5KFT. 00Z BNA RAOB SHOWING 0-3KM SRH 1000+. SWEAT INDICES JUST
UNDER 500. MANY LOCATIONS AROUND THE MID-STATE PUSHING WIND GUSTS
40-50MPH AND THAT HAS CAUSED SOME TREE AND POWERLINE DAMAGE. SQUALL
LINE WITH POSSIBLE ISOLATED TORNADOES EXPECTED TO PUSH ACROSS THE
MID-STATE THROUGH 1-2AM...WITH NASHVILLE AFFECTED IN THE 9-11PM
TIME RANGE. STRONG WARMING OCCURRING AHEAD OF THE BOUNDARY AS WELL
BUT ALL LOACTIONS SHOULD SEE COOL DOWN BEFORE DAWN AS FRONT PASSES.
WILL NOT CHANGE OVERNIGHT LOWS AT THIS TIME BUT WILL ADJUST HOURLY
TEMPS.

WILL ALSO HAVE TO KEEP EYE ON WIND ADVISORY. IF FRONT DOESNT MOVE
LITTLE FASTER MAY HAVE TO EXTEND PLATEAU ONCE AGAIN.

PREV DISCUSSION... /ISSUED 638 PM CDT THU OCT 31 2013/

UPDATE...FOR 00Z AVIATION FORECAST

AVIATION...
.POOR FLYING CONDITIONS IN MID STATE THROUGH MIDNIGHT DUE TO
STRONG TO SEVERE STORMS AND GUSTY WINDS...

COLD FRONT DOWN THROUGH SOUTHEAST MISSOURI JUST WEST OF POPLAR
BLUFF THEN INTO CENTRAL ARKANSAS JUST EAST OF HOT SPRINGS. FRONT
WILL SHIFT EAST OVER THE NEXT SEVERAL HOURS WITH DISCRETE LINES
OF CONVECTION DEVELOPING OUT AHEAD OF THE FRONT ACROSS WESTERN
KENTUCKY/TENNESSEE. THESE LINES WILL WORK EASTWARD DURING THE
EVENING WITH STRONG TO SEVERE STORMS POSSIBLE ESPECIALLY NORTHERN
AREAS OF THE MID STATE WHICH WILL BE CLOSER TO INTERSECTING JETS.
850 MBAR JET CURRENTLY RUNNING 75 KNOTS ACROSS NORTHERN MIDDLE
TENNESSEE WITH 90 KNOT MID-LEVEL JET RUNNING FROM NORTHEAST
ARKANSAS INTO WESTERN KENTUCKY. IMPROVEMENT WILL TAKE PLACE FROM
WEST TO EAST AFTER MIDNIGHT.

BOYD

PREV DISCUSSION... /ISSUED 559 PM CDT THU OCT 31 2013/

UPDATE...
LATEST MODELS SHOWING SFC/BL PRESSURE GRADIENT REMAINING TIGHT
AROUND NASHVILLE AND LOCATIONS EAST INTO THE EARLY MORNING HOURS.
EXPECT WIND TO REMAIN STRONG AHEAD OF INCOMING FRONT...ESPECIALLY
PLATEAU...THUS HAVE EXTENDED WIND ADVISORY THESE AREAS THROUGH 06Z.

STILL EXPECTED LINE OF STORMS TO REDEVELOP AND INTENSIFY THIS
EVENING AS AIRMASS RECOVERS AND DRIES SOME. THIS LINE EXPECTED NEAR
NASHVILLE 02-04Z TIME FRAME.

PREV DISCUSSION... /ISSUED 446 PM CDT THU OCT 31 2013/

MESOSCALE UPDATE...
GRADIENT WINDS WILL CONTINUE ACROSS THE MID STATE WELL INTO THE
EVENING AS SURFACE COLD FRONT STILL BACK ACROSS SOUTHEAST MISSOURI
EXTENDING DOWN INTO WEST CENTRAL ARKANSAS. DRIER AIR HAS PUNCHED
INTO ARKANSAS AND SOUTHEAST MISSOURI WHERE SKIES HAVE CLEARED OUT
ALLOWING FOR THE SUN TO WARM THOSE AREAS UP INTO THE LOW TO MID
70S. EXPECT THE DRIER AIR TO SHIFT EASTWARD THIS EVENING SO STRONG
TO SEVERE STORMS STILL POSSIBLE AS WE GO THROUGH THE EVENING BUT
PROBABLY NOT BEFORE 8 PM.

BOYD

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 1 AM CDT FRIDAY FOR TNZ007>011-026>034-
059>066-075-077>080-094-095.

WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR TNZ005-006-
022>025-056>058-093.

&&

01
Hazardous weather outlook, Oct 31, 8:51 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
851 PM CDT THU OCT 31 2013

TNZ007>011-026>034-059>066-075-077>080-094-095-011030-
ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM-DAVIDSON-WILSON-
TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-WILLIAMSON-MAURY-
MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-LAWRENCE-GILES-
851 PM CDT THU OCT 31 2013

...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

A STRONG COLD FRONT WILL MOVE ACROSS MIDDLE TENNESSEE LATE THIS
EVENING...BRINGING WITH IT THE POSSIBILITY OF ISOLATED SEVERE
STORMS. GIVEN THE HIGHLY-SHEARED ENVIRONMENT EXPECTED AHEAD OF
THE FRONT THE PRIMARY THREATS ARE SEVERE STRAIGHT-LINE WINDS AND
ISOLATED TORNADOES. MOISTURE WILL ALSO BE ABUNDANT SO HEAVY
RAINFALL WILL OCCUR AND LOCALIZED FLOODING IS THEREFORE POSSIBLE.
AHEAD OF THE FRONT...WIND GUSTS IN THE 40-50MPH RANGE MAY OCCUR.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND
ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER
CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING
CRITERIA.

TNZ005-006-022>025-056>058-093-011030-
STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-
LEWIS-WAYNE-
851 PM CDT THU OCT 31 2013

...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

A STRONG COLD FRONT WILL MOVE ACROSS MIDDLE TENNESSEE LATE THIS
EVENING...BRINGING WITH IT THE POSSIBILITY OF ISOLATED SEVERE
STORMS. GIVEN THE HIGHLY-SHEARED ENVIRONMENT EXPECTED AHEAD OF
THE FRONT THE PRIMARY THREATS ARE SEVERE STRAIGHT-LINE WINDS AND
ISOLATED TORNADOES. MOISTURE WILL ALSO BE ABUNDANT SO HEAVY
RAINFALL WILL OCCUR AND LOCALIZED FLOODING IS THEREFORE POSSIBLE.
AHEAD OF THE FRONT...WIND GUSTS IN THE 40-50MPH RANGE MAY OCCUR.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND
ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER
CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING
CRITERIA.

SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER

TO MAKE A REPORT VIA FACEBOOK GO TO:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

07

In the hours before

Local storm report, Oct 31, 9:08 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
908 PM CDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     NON-TSTM WND DMG 5 NE ASHLAND CITY       36.33N  87.00W
10/31/2013                   CHEATHAM           TN   TWITTER

            TREE DOWN ON PETER POND ROAD

&&

EVENT NUMBER OHX1300695

SHAMBURGER
Local storm report, Oct 31, 9:10 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
910 PM CDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     NON-TSTM WND DMG PORTLAND                36.59N  86.52W
10/31/2013                   SUMNER             TN   TRAINED SPOTTER

            TREES DOWN AT ARBYS. HIGHWAY 109 AND 52.

&&

EVENT NUMBER OHX1300696

BOYD
Local storm report, Oct 31, 9:18 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
918 PM CDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     NON-TSTM WND DMG GAINESBORO              36.36N  85.65W
10/31/2013                   JACKSON            TN   911 CALL CENTER

            MULTIPLE TREES DOWN ACROSS THE COUNTY

&&

EVENT NUMBER OHX1300697

SHAMBURGER
Local storm report, Oct 31, 9:28 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
928 PM CDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     NON-TSTM WND DMG ASHLAND CITY            36.28N  87.06W
10/31/2013                   CHEATHAM           TN   TWITTER

            NUMEROUS TREES...POWER LINES...AND POWER POLES DOWN
            ACROSS THE COUNTY

&&

EVENT NUMBER OHX1300698

SHAMBURGER
Local storm report, Oct 31, 9:29 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
929 PM CDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     NON-TSTM WND DMG FRANKLIN                35.93N  86.84W
10/31/2013                   WILLIAMSON         TN   TWITTER

            NUMEROUS TREES...POWER LINES...AND POWER POLES DOWN
            ACROSS THE COUNTY

&&

EVENT NUMBER OHX1300699

SHAMBURGER
Special weather statement, Oct 31, 9:33 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
933 PM CDT THU OCT 31 2013

TNZ057-058-060-010315-
HICKMAN-LEWIS-MAURY-
933 PM CDT THU OCT 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...LEWIS AND MAURY
COUNTIES...

AT 930 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR HOHENWALD...MOVING NORTHEAST AT 40 MPH.
THIS IS LOW TOPPED CONVECTION BUT THE STORM HAS SHOWN SOME WEAK
ROTATION.

SOME LOCATIONS IN THE PATH INCLUDE HOHENWALD...KIMMINS AND
GORDONSBURG.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3555 8767 3557 8765 3559 8765 3561 8766
      3580 8743 3560 8724 3548 8761 3555 8768

BOYD

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 9:33 PM CDTSpecial Weather StatementOHXLewis42 min
Oct 31, 10:25 PM CDTSpecial Weather StatementOHXGiles, Lawrence, Lewis, Marshall, Maury65 min
Oct 31, 10:28 PM CDTSpecial Weather StatementOHXDavidson, Macon, Sumner, Trousdale, Williamson, Wilson62 min
Oct 31, 10:45 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Sumner, Trousdale, Williamson, Wilson45 min
Oct 31, 10:48 PM CDTSpecial Weather StatementOHXMontgomery27 min
Oct 31, 11:21 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Smith, Trousdale, Wilson39 min
Oct 31, 11:27 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Smith, Wilson33 min
Oct 31, 11:59 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Overton, Pickett, Putnam, Smith61 min
Nov 1, 12:40 AM CDTSpecial Weather StatementOHXFentress, Overton, Pickett50 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.